# SDR AU970199

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURISATION SYSTEM RECIRCULATION FAN TO CABIN PRESSURE DOMEBUL BULKHEAD PIPE ASSEMBLY AIR DUCT LINE SEPARATED
